# SDR UIA02003

- Difficulty date: June 18, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N15221
- Make and model: Dhav DHC8311
- Aircraft serial: 325
- Aircraft time: 13,799 hours, 27,890 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR WILL NOT EXTENED IN FLT.  USED ALTERNATE EXTENSION, A/C SAFETY LANDING.  AFTER CHECKING LANDING SYS,  FOUND LANDING GEAR SELECTOR VALVE MALFUNCTIONED.  REPLACED SELECTOR VALVE AND PERFORMED LANDING GEAR RETRACTION AND EXTENSION OPERATIONAL CHECKED NORMAL.
